# SDR 9709419972

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL EXTERIOR TAIL CONE RELEASE HANDLE FROM CLIPS.  ALSO, FOUND THE LEFT TAIL CONE CABLE FRAYED BELOW TOP LATCH.  REPLACED CABLE AND ADJUSTED CLIPS, OPERATIONAL CHECK OK.
